MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PROBNP II, N-TERMINAL PRO B-TYPE NATRIURETIC PEPTIDE; TEST,NATRIURETIC PEPTIDE

ROCHE DIAGNOSTICS PROBNP II, N-TERMINAL PRO B-TYPE NATRIURETIC PEPTIDE; TEST,NATRIURETIC PEPTIDE
Catalog Number 07027664190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable low elecsys probnp ii immunoassay results for one patient from a cobas e 801 module.The serial number was requested but was not provided.For multiple samples from the patient, the elecsys probnp result was always <5 pg/ml, but the bnp results were between 20-49 pg/ml.The results were reported outside of the laboratory.The physician believed "there should be heart load in the patient" since the patient has obstructive hypertrophic cardiomyopathy.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
The sample was tested and the initial pro-bnp result was replicated.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer provided sample was tested and a pro bnp mutation could be confirmed.The investigation is ongoing.
 
Additional Manufacturer Narrative
It was determined the confirmed mutation is extremely rare and so far has only found in japanese populations.Product labeling for the assay documents this limitation.

Brand Name
PROBNP II, N-TERMINAL PRO B-TYPE NATRIURETIC PEPTIDE
Common Device Name
TEST,NATRIURETIC PEPTIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7722122
Report Number1823260-2018-02224
Device Sequence Number1369475
Product Code NBC
UDI-Device Identifier04015630939756
UDI-Public04015630939756
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027664190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/23/2018
Supplement Date Received by Manufacturer06/23/2018
06/23/2018
06/23/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/09/2018
08/28/2018
09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIODARONE; BETA-BLOCKER; CALCIUM ANTAGONIST
Patient Age83 YR